# SDR CALA0400664

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N72824
- Make and model: Doug DC-9-82
- Aircraft serial: 49484
- Aircraft time: 47,993 hours, 22,752 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Part number: 593058317
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR DOOR PAN CRACKED AFT OUTBOARD SIDE OF DOOR.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 52-05 FIG 28.
